Keyword: Soft Model Theory (including generalzied quantifires)

MShS:47
Makowsky+Shelah+Stavi, $\Delta$-logics and generalized quantifiers -- Annals Math Logic 10 (1976) 155-192
MwSh:62
Makowsky+Shelah, The theorems of Beth and Craig in abstract model theory. I. The abstract setting -- Transactions American Math Soc 256 (1979) 215-239
GuSh:70
Gurevich+Shelah, Modest theory of short chains. II -- J Symbolic Logic 44 (1979) 491-502
MwSh:101
Makowsky+Shelah, The theorems of Beth and Craig in abstract model theory. II. Compact logics -- Archiv fur Math Logik und Grundlagenforschung 21 (1981) 13-35
HoSh:109
Hodges+Shelah, Infinite games and reduced products -- Annals Math Logic 20 (1981) 77-108
MwSh:116
Makowsky+Shelah, Positive results in abstract model theory: a theory of compact logics -- Annals Pure and Applied Logic 25 (1983) 263-299
RuSh:118
Rubin+Shelah, On the expressibility hierarchy of Magidor-Malitz quantifiers -- J Symbolic Logic 48 (1983) 542-557
GMSh:141
Gurevich+Magidor+Shelah, The monadic theory of $\omega _{2}$ -- J Symbolic Logic 48 (1983) 387-398
ShKf:150
Shelah+Kaufmann, The Hanf number of stationary logic -- Notre Dame J Formal Logic 27 (1986) 111-123
GuSh:151
Gurevich+Shelah, Interpreting second-order logic in the monadic theory of order -- J Symbolic Logic 48 (1983) 816-828
BlSh:156
Baldwin+Shelah, Second-order quantifiers and the complexity of theories -- Notre Dame J Formal Logic 26 (1985) 229-303
MkSh:166
Mekler+Shelah, Stationary logic and its friends. I -- Notre Dame J Formal Logic 26 (1985) 129-138
GrSh:174
Grossberg+Shelah, On universal locally finite groups -- Israel J Math 44 (1983) 289-302
ShSn:179
Shelah+Steinhorn, On the nonaxiomatizability of some logics by finitely many schemas -- Notre Dame J Formal Logic 27 (1986) 1-11
ShSn:180
Shelah+Steinhorn, The nonaxiomatizability of $L(Q^ 2_ {\aleph_ 1})$ by finitely many schemata -- Notre Dame J Formal Logic 31 (1990) 1-13
MkSh:187
Mekler+Shelah, Stationary logic and its friends. II -- Notre Dame J Formal Logic 27 (1986) 39-50
LhSh:193
Lehmann+Shelah, Reasoning with time and chance -- Information and Control 53 (1982) 165-198
GuSh:230
Gurevich+Shelah, The decision problem for branching time logic -- J Symbolic Logic 50 (1985) 668-681
HoSh:271
Hodges+Shelah, There are reasonably nice logics -- J Symbolic Logic 56 (1991) 300-322
GuSh:526 1994-11-04 [pdf] [ps] [abstract] [arXiv:math.LO/9411236]
Gurevich+Shelah, On Finite Rigid Structures -- J Symbolic Logic 61 (1996) 549-562
LeSh:527 1997-07-23 [pdf] [ps] [abstract] [arXiv:math.LO/9701219]
Lifsches+Shelah, Random Graphs in the monadic theory of order -- Archive for Math Logic 38 (1999) 273-312
ShVs:718 2002-01-12 [pdf] [ps] [abstract] [arXiv:math.LO/9911232]
Shelah+Vaisanen, The number of $L_{\infty\kappa}$--equivalent nonisomorphic models for $\kappa$ weakly compact -- Fundamenta Math 174 (2002) 97-126
ShVs:719 2002-01-12 [pdf] [ps] [abstract] [arXiv:math.LO/9911231]
Shelah+Vaisanen, On equivalence relations second order definable over $H(\kappa)$ -- Fundamenta Math 174 (2002) 1-21
ShVa:726 2001-06-08 [pdf] [ps] [abstract] [arXiv:math.LO/0009080]
Shelah+Vaananen, A Note on Extensions of Infinitary Logic -- Archive for Math Logic 44 (2005) 63-69
HShV:776 2001-07-30 [pdf] [ps] [abstract] [arXiv:math.LO/0212234]
Hyttinen+Shelah+Vaananen, More on the Ehrenfeucht-Fra{\"\i}ss\'e game of length $\omega_1$ -- Fundamenta Math 175 (2002) 79-96
ShVa:790 2004-10-21 [pdf] [ps] [abstract] [arXiv:math.LO/0405016]
Shelah+Vaananen, Recursive logic frames -- Math Logic Quarterly 52 (2006) 151-164 see also E47
ShVa:798 [abstract]
Shelah+Vaananen, The $\Delta$--closure of $L(Q_1)$ is not finitely generated, assuming CH
DoSh:801 2003-12-18 [pdf] [ps] [abstract] [arXiv:math.LO/0405091]
Doron+Shelah, A dichotomy in classifying quantifiers for finite models -- J Symbolic Logic 70 (2005) 1297-1324
ShVV:812 [abstract]
Shelah+Vaisanen+Vaananen, On Ordinals Accessible by Infinitary Languages -- Fundamenta Math 186 (2005) 193-214
BKSh:927 [abstract]
Baldwin+Kolesnikov+Shelah, The amalgamation spectrum -- J Symbolic Logic 74 (2009) 914-928
BlSh:958 2011-05-23 [pdf] [ps] [abstract]
Baldwin+Shelah, A Hanf number for saturation and omission -- Fundamenta Math 213 (2011) 255-270
BlSh:992 2014-04-24 [pdf] [ps] [abstract]
Baldwin+Shelah, A Hanf number for saturation and omission: the superstable case -- Math Logic Quarterly 60 (2014) 437-443
ShVaVe:1034 [abstract]
Shelah+Vaananen+Velickovic, Positional Strategies in long Ehrenfeucht-Fra{\"{i}}ss\'e games -- J Symbolic Logic 80 (2015) 285-300
LrSh:1073 2016-06-07 [pdf] [ps] [abstract]
Larson+Shelah, On the absoluteness of orbital $\omega$-stability
BlSh:1092 2016-10-20 [pdf] [abstract]
Baldwin+Shelah, Hanf numbers for extendibility and related phenomena
CaSh:1116 [abstract]
Casanovas+Shelah, Universal theories and compactly expandable models
SvSh:1132 [abstract] [arXiv:math.LO/1712.06198]
Saveliev+Shelah, Ultrafilter extensions do not preserve elementary equivalence